| Model Number |
ATLS24 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that at an unspecified time, this autolog one source pack had a leaking bowl and air in line issue, saline leaked through the compartment.Use of device was unspecified.There was no adverse patient effect reported with this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional info a1: patient identifier included correction h6: updated the fdm/ annex b code correction b5: medtronic received information that prior to use of an autolog one source pack, the customer reported a leaking bowl and air in line issue.The customer stated that saline leaked through the compartment.The use of the device was unspecified.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was no damage noted in the instrument or the disposable.The only abnormality reported by the customer was the fact that water had come out from under the equipment.The leak occurred at the beginning of the installation, at this stage there was no contact with the blood/patient.The device was replaced, thus solving the problem.As the problem was identified when assembling the device, there was no contact with the blood or patient, so the reservoir did not yet have fluid, saline solution was in 2 liters (two 1-liter serums), the waste bag was without volume.No error warning message appeared.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of damage or abnormalities.No fin, straw, or dimple plate damage was noted; no signs of holes or cracks were detected.The bowl was run a couple of times using di water.During the runs there was no bowl lift, leaks, air bubbles or pump speed error messages noted.Reason for the return was not confirmed.Additional information h6.2 eval code method (fdm/annex b): this field was updated.Additional information h6.3 eval code result (fdr/annex c): this field was updated.Correction d3 mfr name postal code correction d4 unique identifier (udi) # medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.